advertisement
Question
Posted by: Jessica | 2007/02/28

Medication for UTI

Hi

Went for my anual check up yesterday - doc said that it looks like i might have a slight UTI and has prescribed Macrodantin.

Got it in a bottle from the chemist without details on the meds so I googled it and found the whole side effects etc. Sounds like major side effects! From hepatitis to fibrosis of the lungs! Is this only when it is taken long term?

Also, how common is the nausea side effect - I hate feeling nauseas!

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The serious side effects are rare. I can't tell whether or not you will be nauseous. This varies a lot from person to person.\

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement